# SDR GTIA030867

- Difficulty date: October 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE RELEASE ARM DOOR IN AFT F/A STATION BROKEN.  RESECURED HINGE.  REPLACED RIVETS.  (M)
